# SDR EVCA202207070002

- Difficulty date: July 3, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N489AE
- Make and model: Bell 407
- Aircraft serial: 54059
- Aircraft time: 6,447 hours
- Engine: Allsn 250C47B
- Engine time: 5,496 hours, 10,702 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Blower Motor
- Part number: S6102EC4
- Condition: Overheated
- Location: Aft Evaporator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL IN CABIN.   AIR CONDITIONER AFT EVAPORATOR BLOWER MOTOR OVERHEATING.
